Positive Solutions of a Class of Neutral Delay Difference Equations

Jun YANG,Xin Ping GUAN

Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (3) : 409-416.

PDF(358 KB)
PDF(358 KB)
Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (3) : 409-416. DOI: 10.12386/A2001sxxb0054
论文

Positive Solutions of a Class of Neutral Delay Difference Equations

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2001, 44(3): 409-416 https://doi.org/10.12386/A2001sxxb0054

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(358 KB)

Accesses

Citation

Detail

Sections
Recommended

/